Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/35225

Title: Explicit models for threefolds fibred by K3 surfaces of degree two
Authors: Thompson, Alan
Issue Date: 2013
Publisher: © Canadian Mathematical Society
Citation: THOMPSON, A., 2013. Explicit models for threefolds fibred by K3 surfaces of degree two. Canadian Journal of Mathematics, 65(4), pp. 905-926.
Abstract: We consider threefolds that admit a fibration by K3 surfaces over a nonsingular curve, equipped with a divisorial sheaf that defines a polarisation of degree two on the general fibre. Under certain assumptions on the threefold we show that its relative log canonical model exists and can be explicitly reconstructed from a small set of data determined by the original fibration. Finally we prove a converse to the above statement: under certain assumptions, any such set of data determines a threefold that arises as the relative log canonical model of a threefold admitting a fibration by K3 surfaces of degree two.
Description: First published in Canadian Journal of Mathematics at https://doi.org/10.4153/CJM-2012-037-2. Copyright © 2013, Canadian Mathematical Society
Version: Accepted for publication
DOI: 10.4153/CJM-2012-037-2
URI: https://dspace.lboro.ac.uk/2134/35225
Publisher Link: https://doi.org/10.4153/CJM-2012-037-2
ISSN: 0008-414X
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
CanonicalJournal.pdfAccepted version357.22 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.